Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    lupus
    avatar
    dozzi posted:
    Does anyone have like a tingling pain in their arms sometimes have numbness and spasm too
    Reply
     
    avatar
    gringa1 responded:
    I get it a lot, to the point my hands are effected too, my dr always want to give me muscle relaxers which I always decline. I just joined a gym in hopes of feeling better. Good luck, keep me posted with any news .
     
    avatar
    lupylisa44 responded:
    Hi Dozzi! Long time no see!
    The symptoms you are describing sounds like you may have a pinched nerve in your neck. Have you ever had neck problems before? You may want to ask your doctor about doing some diagnostic tests to find out if that is where the problem is coming from. Many times it can be helped with physical therapy, other times it may redquire injections or surgery. The sooner you find out, the sooner you can find something to help.

    Lupylisa
    With love, with patience and with faith, we'll make our way.
     
    avatar
    leecat41 responded:
    I don't have it in my arms, but you just described exactly what's going on in my legs.
    To do what is right is not always easy, to do what is easy is not always right.
     
    avatar
    ssh49tn responded:
    Yes, I do have the tingling, & some numbness too. But, it's even worse in my legs. And, I DON'T have a pinched nerve. I'm not sure that mine is from the lupus though, or from the diabetes, or if it's something else. I did find out though, that some statins can cause a neuropathy problem, & I am currently taking Crestor for my high cholesterol. With lupus, unfortunately, it can imitate other diseases & symptoms. I also had a bad thyroid, which one side was shut down with the radioactive iodine, & the other side has been surgically removed. And a lot of the symptoms from that are the same ones that come with lupus. Just keep bugging your doctor about it, until they do something!
     
    avatar
    dozzi replied to gringa1's response:
    I have lorezapam for something else i don't think that would help my problem I see my doctor soon I will mention the new problem see what she says
     
    avatar
    dozzi replied to leecat41's response:
    I just started to get it in my left leg along with my arms a nd hands is it attacking the nerveous system


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.